# SDR V0XD20210307001

- Difficulty date: February 26, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CORE COWL CRACKED AT PYLON ATTACHMENT POINT. CORRECTIVE ACTION: REPAIRED RH AFT CORE COWL IAW  ENGINEERING AUTHORIZATION #: 20-20021-015 REV. B DATED 2/15/2021. FOR DETAILS SEE  WORK ORDER 80909 WORK CARD 4071
